# SDR CALA2017072102290

- Difficulty date: July 18, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 105,747 hours, 16,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143T82081
- Condition: Corroded
- Location: Bs 566-588
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FWD OF PDU 8R INBD SUPPORT ANGLE FOUND CORRODED, LOWER SURFACE BS 566 - 588, RBL 24.  THE ANGLE WAS REPLACED IAW SRM 51-10-02 AND SRM 51-40-02.
